| Model Number |
TIGHTROPE® II ABS, IMPLANT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an acl surgery the suture broke while tightening the loop.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.Upon visual inspection, it was noted that the blue suture was returned dissembled/broken from the tightrope® ii abs, implant.Functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.